# SDR CA971113010

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 39671
- Condition: Leaking
- Location: Anti Skid
- Part time: 27,174 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) RAPID HYDRAULIC FLUID QUANTITY LOSS ON NR 1 SYSTEM.  FOUND DUAL ANTI-SKID VALVE LEAKING.  PART TC:  37,375.
